Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Leg feels weak after a hot shower, fibromyalgia, severe arthritis in spine and shoulders

When I take a hot shower I get weak in the legs (they feel rubbery) and a litte SOB. I am 60. I have been diagnosed with Fibromyalgia and severe arthritis in the lower spine and the shoulders. Is the shower incident part of that? Had my heart checked and it was fine. There is a history of connective tissue diseases in my family ( scleroderma and lupus) but the Dr didn t find anything like that on all my tests.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcareamgic.

The weakening of the legs after shower could be due to exaggerated normal relaxation of the muscle due to hot water.There is no need to worry as the condition you fibromyalgia can aggravate such problems .

It is not serious and do not need intervention until its causing sever weakness and leading to fall or so.

Wishing you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor